# SDR SWIA200312206

- Difficulty date: July 16, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 25,298 hours, 33,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 265
- Condition: Malfunctioned
- Location: Emergency Light
- Part time: 5,967 hours, 8,364 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS IN ROW 9 COME ON MOMENTARILY AND THEN GO OUT.  REMOVED AND REPLACED EMERGENCY BATTERY PACK NR 4 IAW MM 33-50-02.  OPS CHECK GOOD.
